# SDR USAA2015021800003

- Difficulty date: February 11, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,697 hours, 25,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT FRAME 66 & AFT OF FRAME 64 HAS CORROSION & FOUND OUT OF LIMITS IAW SRM 53-41-00.  R & R FLOORBEAM IAW DWGS D53472831, D53472815 & SRM 51-72-11.
